# SDR AALA20120623002

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 68,444 hours, 35,842 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER UPPER SPLICE SECTION HOLES DISTRESSED.  REAMED OUT HOLES AND INSTALLED BUSHINGS AND DOUBLER PER SRM 55-03-00 FIGURE 30.
